# SDR ASAA2017060121059

- Difficulty date: June 1, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A850144
- Condition: Corroded
- Location: Bs 988-998
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 MAIN SILL CORRODED MULTIPLE AREAS BETWEEN BS 988 AND 998. ACFT GROUNDED. REMOVED AND REPLACED RT MAIN SILL WEB IAW SRM 51-40-02-0G.
